# SDR CALA2012071000440

- Difficulty date: July 10, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 46,626 hours, 15,718 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11331
- Condition: Cracked
- Location: Bs 787 S8-9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME  AT BS 787 LT STRINGER 8-9L.  REPAIRED FRAME IAW EA 5310-04716, REV C, OP 1.
